It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Heart Disorders Board Index
Pages: 1 2 3 4 5 Showing 1 - 20 of 108 for bruising plavix. (0.001 seconds)


Plavix
Mar 25, 2011
... Could be your body has finally gotten use to the Plavix and it is being absorbed better? ... (1 replies)
Plavix
Mar 24, 2011
... I've been taking Plavix for about 8 months and have had manageable bruising and bleeding for about 6 months ,recently these side effects no longer occur, is this normal or has the drug become ineffective ? ... (1 replies)
... The first few days on Plavix I noticed alot of brusing. Now I dont see much of that and I just had blood work done and the next day my arm was bruised now you cant even tell.. ... (4 replies)

... i think alot of people on plavix do have similar problems, as do people on aspirin regimin...aren't they all blood thinners of some sort? ... (39 replies)
... im not taking a beta blocker, I think its the Plavix/asprin combo the biggest one I have is about 2"long by 3/4" wide all the rest like dime size (39 replies)
... hi cvcman... i think we've posted to eachother before. i too was getting all of these bruises all over...i had about 14 or so on every part of my body... only one was big, about the size of an orange, but the rest were all small. they started a few days after my dr switched me from bystolic to atenelol, and added the aspirin. i didn't know which one did it, but everyone says... (39 replies)
... i called the cardio and the nurse said its from the plavix and asprin. so i guess you just live with it ? ... (39 replies)
... Not sure about Plavix, but I am on 81 mg Aspirin a day for valve problems, and I routinely bruise with even that dosage. (39 replies)
... side effect of blood thinners. If they not huge I would not be concerned overall. If your Dr. is available I would call him first. Now if you get large or rapid bruising in many places then I would probably go to the ER. If you are concerend than go to your dr or the ER if you are extremely concerned. ... (39 replies)
... i notice i seem to bruise easy, not huge bruises but brusies. The bottle of Plavix makes it sound like if you see brusing get medical help asap. ... (39 replies)
... What kind of bleeding did you have? This is my biggest worry. I also have a lot of brain fog and can't tolerate the heat anymore. All my joints hurt to. Did you experience any of this also. Thanks Laray (7 replies)
... Horrible bruising..unstopable bleeding that put me in the hospital...and a horrible itchy rash. Since my blockage was in my LAD...I still am nervous about not being on the plavix..even though it has been 2 years that I haven't taken. (7 replies)
... My dad has been taking Plavix for several months following stent placement. ... (0 replies)
... Back then, I was told to take Plavix for three months. Then it was changed to six, and then to a year. Now the doctor says I should take it as long as I can afford it. ... (1 replies)
... For what it may be worth, I've been on Plavix for over 4 years, with aspirin, and my cardiologist at Mayo Clinic is not yet ready to take me off. ... (3 replies)
Plavix Question
Dec 22, 2008
... term, who stop taking Plavix vs. those who continue. The minimum recommendation is one year if you have a medicated stent. ... (6 replies)
... Thanks for the reply! I know that its usually the horror rather than success stories that you hear about it. I searched for Plavix rebound and didn't find anything but see that the vast majority here haven't had any problems stopping and just a couple have had additional problems after. ... (2 replies)
... ation after one year. It seems that you only hear the horror stories when something goes wrong but in reality, in the majority of the cases, people stop taking plavix after a period of time after stent implantation with no ill effects. ... (2 replies)
... s. I also use Nexium or Previcid. I do get some bruising, but clot easily after a cut. I get my blood tested every month. There was a great discussion about Plavix in another thread so you can check back for other posts. ... (3 replies)
... It is proper protocol to discontinue anticoagulants (aspirin, plavix) at least 5 days before a colonoscopy. A colonoscopy is procedure that exams the colon for polyps, and if possible (not too large) there will be an excision. This would involve some bleeding and with anticoagulant medication there as an extreme danger of keeping the bleeding under control. In my opinion... (4 replies)


Associated Tags: block, fear, help!, plavix, stenting

Pages: 1 2 3 4 5

All times are GMT -7. The time now is 06:55 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!